# SDR 2DYA20200909001

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N603KW
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 56,604 hours, 40,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: A20121
- Part serial: 54773
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND LEFT-OFF WING DOOR SLIDER EMER ESCAPE SLIDE SQUIB FAIL TEST.  REMOVE AND REPLACE THE BATTERY CHARGER ASSY, IAW B767 AMM 25-25-17.  PERFORM LEFT ESCAPE SLIDE SQUIB TEST, IAW B767 AMM 2565-00.  TEST NORMAL AT THIS TIME.
